could i be having a miscarrage???

HOME Hot Topics Girl Zone Pregnancy Questions and Symptoms could i be having a miscarrage???

  • This topic has 5 replies, 3 voices, and was last updated by Avatar.
Viewing 6 posts - 1 through 6 (of 6 total)
  • Author
    Posts
  • #11847
    AvatarAnonymous

    Ok so heres the deal. i am 16 yrs old i have been on the birth control shot for almost 2 yrs now and through all that time i have never had a period. now i am having somewhat of a period. well its only light spotting. so lite that it deosnt even get on my panties. And i was wandering deos antibiotics affect the shot also like it deos the pill now i am thinking i might be pregnant. i wake up sick like im going to vomit but i never do. i have been running a high fever but i also had the flu. iam not sick anymore but i still have fever.my my breast feel like there getting bigger and they have new red stretch marks also i am so hungry but i can never find anything that satisfys me. i am also kinda scared becouse i have been spotting like that for 8 days i have lower back cramps and lower stomach pain and im dizzy alot. my pelvis area also cramps is this normoal for pregnancy or could i be having a miscarrage, and if i am preg could the birth control shot i had in aug effect my baby.
    i would appreciate any advice plz plz plz i have no one else to go 2:( 🙁 🙁 🙁 pill. becouse i took antibiotics not too long ago.

    Post edited by: acas, at: 2006/09/21 12:55

    #11849
    AvatarKaileyamanda

    not many people get pregnant when they are on the shot but it could always happen. antibiotics may mess with the shot but if your dr knew you had the shot then they would have given you one that shouldnt. you should take a test sometime soon since you have been on the shot. dont take anymore shots though until you find out for sure

    #11851
    AvatarAnonymous

    hi, sorry that you have no one to turn too. i wouldnt think you are miscarring but if you are still taking the pill and are pregnant then it is possible you could suffer one or will harm the baby. you really do need to see a doctor.
    i found out i was pregnant and i was only a couple of weeks and noticed that my breasts were starting to grow and i had the cramps but the doctors reassured me that it was everything growing and streching for the baby. however you only 16 and could be growing pains.
    but please for peace of mind see a doctor.
    good luck

    Tracey
    31 wks

    #11862
    Avatarlissy012207

    I would recomend getting a test. Just to be sure. If you got the shot in august and are still having spotting, then you probably arent miscarrying. Im 16 and almost 6 months pregnant. I never bled but some women do. As long as its not really heavy bleeding, you should be ok. And as far as the antibiotics, just discontinue use of them until you find out for sure. I was drinkin like, a week before i found out i was prego and i ended up not rememberin anything and i guess i did some pills and my babys 100% healthy. Im not gonna party n stuff as much anymore, maybe like, once a month if i have a babysitter, when the baby gets older but thats it. so idk if you are, you should be fine. lol

    #12036
    Avatarbelinda1111

    ok gurls its now oct 2 and im still having light bleeding any 1 know whats goin on?

    #12039
    AvatarKaileyamanda

    check with your doctor. all through my first month or 2 i bled really really lightly. they said it was just something that happens to some women but its always best to check and find out. that will say pregnant or not and why youre bleeding.

Viewing 6 posts - 1 through 6 (of 6 total)
  • The forum ‘Pregnancy Questions and Symptoms’ is closed to new topics and replies.